# SDR DALA2024021502258

- Difficulty date: February 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,231 hours, 31,260 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Mechanic Error
- Location: Bs 660-680
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 696 DTE / FUSELAGE / EXTERNAL SKIN / BTW STA 660 & STA 680 / BTW S- 26R & S-27R / EXTRA HOLE. CORRECTIVE ACTION: REF ERA 615644-14.
